Asian Journal of Mathematics

Volume 20 (2016)

Number 4

Weak Hopf quasigroups

Pages: 665 – 694

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n4.a4

Authors

J. N. Alonso Álvarez (Departamento de Matemáticas, Universidad de Vigo, Campus Universitario Lagoas-Marcosende, Vigo, Spain)

J. M. Fernández Vilaboa (Departamento de Álxebra, Universidad de Santiago de Compostela, Spain)

R. González Rodríguez (Departamento de Matemáticas, Universidad de Vigo, Campus Universitario, Vigo, Spain)

Abstract

In this paper we introduce the notion of weak Hopf quasigroup as a generalization of weak Hopf algebras and Hopf quasigroups. We obtain its main properties and we prove the fundamental theorem of Hopf modules for these algebraic structures.

Keywords

Weak Hopf algebra, Hopf quasigroup, bigroupoid, Hopf module

2010 Mathematics Subject Classification

16T05, 17A30, 18D10, 20N05

Full Text (PDF format)